Jafarian, A and Jafari, R orcid.org/0000-0001-7298-2363 (2019) A new computational method for solving fully fuzzy nonlinear matrix equations. International Journal of Fuzzy Computation and Modelling, 2 (4). pp. 275-285. ISSN 2052-353X
Abstract
Multi formulations and computational methodologies have been suggested to extract solution of fuzzy nonlinear programming problems. However, in some cases the methods which have been utilised in order to find the solution of these problems involve greater complexity. On the basis of the mentioned reason, the current research work is intended towards introduction of a simple method for finding the fuzzy optimal solution related to fuzzy nonlinear issues. The proposed method is validated and is confirmed to be applicable by suggesting some demonstrated examples. The results confirm that the proposed method is so easy to understand and to apply for solving fully fuzzy nonlinear system (FFNS).
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | This is an author produced version of a paper published in International Journal of Fuzzy Computation and Modelling. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | fuzzy solution, fuzzy numbers, fully fuzzy nonlinear system, fully fuzzy matrix equations |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Design (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 28 Jan 2020 14:34 |
Last Modified: | 24 Jun 2020 00:39 |
Status: | Published |
Publisher: | Inderscience Publishers |
Identification Number: | 10.1504/IJFCM.2019.100317 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:156072 |